# SDR UPS02839249

- Difficulty date: July 30, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 72,748 hours, 27,969 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT WING CENTER L/E UPPER SKIN HAS INTERGRANULAR CORROSION AT XFS 366.5.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 57-2-0 FIG 7, FABRICATED AND INSTALLED DOUBLER AND FILLER IAW SRM 57-2- 1 FIG 38.
